Suborbital Graphs of the Normalizer of Modular Group in the Picard Group


YAZICI GÖZÜTOK N. , GÜLER B. Ö.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.2167-2174, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2018
  • Doi Number: 10.1007/s40995-017-0415-6
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.2167-2174

Abstract

In this paper, we study the action of N-P(Gamma) which is the normalizer of modular group Gamma in the Picard group P on the extended rational numbers (Q) over cap. We will investigate suborbital graphs arising from this action and some of its properties.